Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Using contraceptive, irregular bleeding, hairloss, gaining weight. Advice?

Hi, I have started using Noriday as a contraceptive from 2 months but this time after having very heavy periods for about 5 days i have started bleeding again after 1 week. its been 3 days and i am still bleeding heavy.What could be the cause of it ? plus i think i am estrogen dominant is Noriday making be more? Should i ask my doctor to give me progesterone therapy to balance my hormone. I am loosing so much of my hair , gaining weight too and most of the time very tired. any advice would help. thanks
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Your symptoms suggest you are facing the side effects of the hormone medication. You should definitely take the help of your consultant and see if any other additional supplements are needed or if you can change the medication. Usually, adjustments take 2-3 months after initiation of hormone treatment and once settled, are usually on track for whatever time used. You may need coagulation and blood profile, hepatic function tests, hormone assays and a sonogram to help you further. Hope this helps.
Answered: Thu, 30 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor